Ok If you stop taking suboxone,or taper off can you start taking percs to stop the withdrwals.Or no matter what does it take 2-3 days to have the affects from percs?So if i started not taking subs on monday.But i had percs could i start tking them to counter the symptoms of withdrawl?
Hi there and welcome to the site. First of all, why are you on the subs? If you were prescribed them to get off of pain pills or whatnot and to alleviate wd's then why would you want to do them to get past the subs? You are just delaying the inevitable if you do not taper properly. And, just doing a loop around back to your original starting point. Don't get me wrong, we get this question all of the time, but there is no REAL way to get out of this (addiction) without paying a price. How big a price depends on the taper. I suggest, if you have the prescription for subs and are ready to taper, go to Pattishan61's avatar and click on it. She has left her experience of subs taper there for others to read and follow.
Just need to wrap your brain around the fact that there will be SOME discomfort getting off of the meds, but seriously, you don't want to go round and round, taking subs to avoid pk wd's and then taking painkillers to avoid sub wd's. See the irony?
Best of luck,
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jan 2010 • 4 answers
Posted 23 Aug 2010 • 2 answers
Posted 8 Oct 2010 • 3 answers
Posted 10 Dec 2010 • 1 answer
Posted 14 Oct 2011 • 2 answers